The Longest Mountain Track In Java 47 Kilometer (Foreigner Only)

The Longest Mountain Track In Java 47 Kilometer (Foreigner Only)

Argopuro Mount of Goddess Rengganis

Duration : 7D 6NStarting Price : IDR 8.250.000

MapThe Argopuro mountain range offers one of the longest (47km) and most isolated treks in Java with incredible scenery to watch. Above the agricultural land (corn, cassava, tobacco, coffee, cocoa), at about 1,200m, the track enters tall, often moss / lichen / epiphyte - covered, lower-montane forest. At higher altitudes (above about 1,800m), casuarina (Casuarina junghuhniana) dominates the upper-montane slopes; this species is especially resistant to fires that are quite common. Edelweiss (Anaphalis javanica) occurs in the sub-alpine zone around 2,600m and above. Many local hikers spend 4-6 days making the traverse. The Rengganis / Argopuro peaks can be approached from either the towns of Baderan to the north-east or Bremi to the west. The Baderan ascent is more gradual although longer. This description starts at Baderan and finishes at Bremi. Guides/porters can be arranged, and permits obtained from the Forestry Office, Baderan (at the end of the asphalt road), for which copies of passport/ID are essential.

Map

 

Service

Local guide

Hiking permit

Pick up & drop off at Juanda International Airport Surabaya

Local transportation from Basecamp to Makadam Track 

Summer time tents for 4 persons during trekking

One night at Hotel New Cahaya 3 Stars Hotel Surabaya

Activity

Day-1

1.

Pick up at the Surabaya Meet Point upon arrival.

2.

You will have some briefing and then move to Situbondo’s city (Argopuro starting point).

3.

After 6 hours with a spectacular city views, you will arrive at Baderan Basecamp, the last village.

4.

Check in for rest and dinner at around 07:00 PM local time.

5.

Stay overnight at Baderan Basecamp at 09:00 PM local time.

Day-2

1.

Preparation for trekking early in the morning.  And you will start after breakfast at around 07:00 AM local time.

2.

At 08:00 AM local time start trekking from Baderan to Mata Air 1 shelter, you will spend approximately 6-7 hours trekking up.

3.

Lunch during the journey at around 12:30 PM local time.

4.

You will pass the path where it has been split by motorcycle drivers who often up and down through this Baderan track. So, it may be a bit difficult to walk in the middle of the existing path motorcycle trajectory.

5.

Arrive at Mata Air Shelter at around 03:00 PM local time, build tent shelter.

6.

Spend the night at Mata Air 1 shelter, because the water source is in Mata Air 1 shelter and makes it easy for us to cook.

7.

At 07:00 PM local time, dinner time.

8.

At 09:00 PM local time, Rest and stay overnight at the tent.

Day-3

1.

Preparation for trekking early in the morning at around 05:30 AM local time.

2.

Start after breakfast around 07:00 AM local time.

3.

From Mata Air 1 shelter you will need 1-2 hours to get to the Mata Air 2 shelter. You will pass through a vast savanna overgrown with great weeds and small weeds. This scene makes the climbers have fun through this Baderan track.

4.

Arrive at Mata Air 2 shelter at around 09:00 AM local time.

5.

At 09:15 AM local time continue trekking toward Cikasur shelter from Mata Air 2 shelter and takes 3-4 hours trekking journey.

6.

Arrive at Cikasur shelter at around 01:00 PM local time and have lunch.

7.

Build the tent shelter for rest and cook for dinner.

8.

Dinner time at around 07:00 PM local time.

9.

Rest and stay overnight in tent at Cikasur. 

Day-4

1.

Preparation for trekking early in the morning at around 05:30 AM local time.

2.

Start after breakfast at around 07:00 AM local time.

3.

Departing from Cikasur to Cisentor, you will also be presented with a vast savanna view dominated by grasses. Requires 2-3 hours of trekking.

4.

Arrive at Cisentor at around 10:00 AM local time.

5.

From Cisentor then proceed to Rawa Embik shelter, with some up and down hills for around 2-3 hours trekking.

6.

Arrive at Rawa Embik shelter at around 01:00 PM local time, time for lunch.

7.

Build the tent shelter at Rawa Embik and rest while operator cook for your dinner.

8.

Rest and spend the night at Rawa Embik at the tent overnight.

Day-5

1.

From Rawa Embik Tent basecamp, around 60 minutes walking through the forest to reach Argopuro’s Peak, Rengganis Peak, Hyang Peak. Happy Climbing and summit attack at around 04:30 AM local time!

2.

After summits celebrations at around 06:00 – 08:00 AM local time, trek down for 2 hours to Aeng Kenek.

3.

Continue trekking down for 2 hours to Cemara Lima at 08:00 – 10:00 AM local time.

4.

At around 10:00 – 12:00 PM local time, trek down for 2 hours from Cemara Lima towards Hutan Lumut.

5.

At around 12:00 – 02:00 PM local time, Trekking down 2 hours You will arrived at Taman Hidup’s Lake. Enjoying view of Taman Hidup lake. Beautiful Lake from Argopuro mountain.

6.

At 02:00 PM local time, Lunch and take a coffee break.

7.

Build a camp at Taman Hidup’s Lake and rest while operator cook for your dinner.

8.

Dinner time at 07:00 PM local time.

9.

Free program after dinner and Good night.

10.

09:00 PM local time, stay overnight in tent.

Day-6

1.

At 09:00 AM local time, after breakfast and enjoying the view you will going from Taman Hidup Lake to Bremi Basecamp (Finish Point).

2.

Around 4-5 hours trekking down to arrive at the finish point.

3.

At around 02:00 PM local time, After you and team arrive at the finish, take a rest and clean up for an hour.

4.

At 03:00 PM local time, you will move to Surabaya city by driver at finish point it takes around 4-5 hours by car.

5.

Arrive at Surabaya city at around 08:00 PM local time. And have some dinner (at your personal cost).

6.

Stay overnight and check in at Hotel New Cahaya Surabaya.

7.

At 09:00 PM local time, take a rest and sleep.

Day-7

1.

Breakfast at around 07:00 AM local time.

2.

Free program until You transfer to the Airport.

3.

Latest Hotel check out at 12:00 PM local time.

4.

Drop off at the Juanda International Airport meeting point. End of service.

Include

Meals during trekking (indicated in the itinerary)

Mineral water (1,5 liters per day)

Porter for team

Standard first aid kit

Mattres

Sleeping Bag

Photo documentation

Exclude

Personal expenses

Personal belonging

Personal medications

Personal porter

Souvenirs shopping

Additional meals out of itinerary

Airport tax

Transport from home to meeting point

Tip for guide and porter

Personal documentation

Need to know

Schedule can be change without any prior notice due to unforeseen weather circumstance, force majeur or other safety reason

Please bring all the equipment in exclude list for your trekking comfort

Do not littering, please bring all your trash or you can give it to the porter

Please obey the rule and instruction from your guide

Stay focus and keep safety first do not hesitate to inform your guide for any troubles during trip

Please inform your health condition before the trip start for your convenience

BOOK THIS PACKAGE
© Tripdixi 2018